Zeros of the solutions of a two-dimensional differential system on a finite interval
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1080-1083
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a31,
author = {Ch. A. Skhalyaho},
title = {Zeros of the solutions of a two-dimensional differential system on a finite interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1080--1083},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a31/}
}
Ch. A. Skhalyaho. Zeros of the solutions of a two-dimensional differential system on a finite interval. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1080-1083. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a31/